Mar 24, 2010
Is caused pancreatitis caused by my meds? I am on kaletra,viread,combivir,and also lipitor, my triglycerides,are over 1,000. my glucose is up and my liver function is up,should the doctors change my meds?
| Response from Dr. Henry
Numerous non-HIV conditions can contribute to pancreatitis including biliary tract disease (such as gallstones), alcohol, scarring, other non-HIV drugs, pregnancy, non-HIV Infections, and many others. High triglycerides can contribute to risk for pancreatitis and may be due to genetics, HIV infection, and aggravated further by certain HIV drugs (such as Kaletra). Lipitor can also sometimes trigger or aggravate pancreatitis. If no non-drug causes found then a strategy involving switching off the Lipitor or Kaletra should be considered and then monitored for benefit/resolution of pancreatitis. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- How Do You Know If You Have Anal Cancer?
- Itchy Red Spots After Kissing Stripper Sign Of HIV AIDS
- Itchy Vagina After Anal Fingering Sign Of HIV AIDS
- Sore On Mouth After French Kissing Worried I Have HIV
- Sore On Penis After Mutual Masturbation Worried I Have HIV
- Tingling Lips After Anal Sex Top Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.